# SDR CALA2020040300759

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 60,942 hours, 25,078 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT AAR DLH DURING HMV-3 CHECK FOUND FR68 AT STR23 R/H CORRODED ON FWD SIDE OF FRAME. ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA 5341-01220. ACCOMPLISH A PERMANENT REPAIR AT RH FR68, STR23 PER PART 3 OF ECRA 5341-01220 ON OR BEFORE 17SEP2020. PLANNING TO CONTACT ENGINEERING AFTER 17AUG2020, BUT BEFORE 30AUG2020 FOR PERMANENT REPAIR. APPROVED TO CARRY REF ECRA 5341-01220 PERMANENT REPAIR TO BE ACCOMPLISHED AT RH FR 68 STR 23 ON OR BEFORE 17SEP2020. PLANNING TO CONTACT ENGINEERING AFTER 17AUG2020 BUT BEFORE 30AUG2020 FOR PERMANENT REPAIR. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW QC REVIEW RECORDS UPDATE INIT: PLN/ENG >8/17/20<8/30/20 T/A: ON OR BEFORE 17SEP20...AN/U345625
